Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 22, 2014, 9:26 PM CDT for Beaver County, Oklahoma; 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 9:26 PM CDT (02:26 UTC)
- Expired
- Jun 22, 2014, 11:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beaver County, OK, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 153 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2676 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
677
WGUS54 KAMA 230226
FFWAMA
OKC007-TXC211-295-357-393-230430-
/O.NEW.KAMA.FF.W.0012.140623T0226Z-140623T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
926 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1130 PM CDT
* AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM NEAR BEAVER TO 13 MILES NORTHWEST OF CANADIAN. VERY
HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 3
HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY
TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING
THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO
RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAVER... CANADIAN... MIAMI...
PERRYTON... LIPSCOMB... TURPIN...
SLAPOUT... MOCANE... KNOWLES...
GRAY... GATE... FORGAN...
FLORIS... ELMWOOD... BRYANS CORNER...
BOYD... BALKO... LAKE MARVIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.
&&
LAT...LON 3562 10000 3562 10109 3650 10108 3650 10095
3699 10095 3700 10000
$$
SIMPSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 7:04 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 22, 7:04 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 704 PM CDT SUN JUN 22 2014 .AVIATION... STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL TERMINALS. THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST INTO FORECAST AREA. THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE EVENING. THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE WIND DIRECTIONS AND SPEEDS. MVFR CEILINGS EXPECTED AFTER 06Z MONDAY. NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY. AMENDMENTS WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING. COCKRELL && .PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/ ..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT... DISCUSSION... THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES EXCLUDING FAR SOUTH AND SW AREAS. MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS... OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID FORWARD MOTION OF THE MAIN MCS. STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK... BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN THE SW TX PANHANDLE FOR MON NIGHT. UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE MODELS VARY WILDLY ON THE OVERALL UPR PATTERN. TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL. SIMPSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 64 83 64 83 64 / 40 20 40 20 30 BEAVER OK 66 87 65 87 65 / 90 20 30 20 40 BOISE CITY OK 62 82 61 85 62 / 50 20 40 20 30 BORGER TX 67 86 67 86 66 / 60 20 40 20 30 BOYS RANCH TX 65 86 65 88 66 / 30 20 40 20 30 CANYON TX 63 84 64 84 64 / 40 30 40 20 20 CLARENDON TX 66 85 66 84 66 / 50 30 40 20 30 DALHART TX 61 83 61 85 63 / 40 20 40 20 30 GUYMON OK 65 85 65 86 64 / 70 20 30 20 40 HEREFORD TX 63 84 63 84 63 / 30 30 40 20 20 LIPSCOMB TX 66 85 65 86 66 / 80 20 30 20 40 PAMPA TX 64 83 64 83 65 / 70 20 40 20 30 SHAMROCK TX 66 86 66 85 66 / 70 30 30 20 30 WELLINGTON TX 68 88 68 86 68 / 60 30 30 20 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Jun 22, 4:02 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 402 PM CDT SUN JUN 22 2014 OKZ001>003-TXZ001>020-231200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 402 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS THE NORTHERN PANHANDLES THIS AFTERNOON. A FEW STORMS THAT DEVELOP WILL BE STRONG TO SEVERE...WITH LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH THE PRIMARY HAZARDS. TONIGHT...SEVERE THUNDERSTORMS COULD AFFECT MUCH OF THE REST OF THE PANHANDLES WITH THE POTENTIAL FOR HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...AND VERY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY.
In the hours before
Special weather statement, Jun 22, 7:33 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 733 PM CDT SUN JUN 22 2014 OKZ003-230115- BEAVER OK- 733 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAVER COUNTY UNTIL 815 PM CDT... AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BALKO...OR 15 MILES SOUTHWEST OF BEAVER... MOVING SOUTH AT 10 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ELMWOOD... BALKO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3652 10030 3651 10071 3675 10073 3679 10031 TIME...MOT...LOC 0034Z 015DEG 9KT 3662 10067 JACKSON
Local storm report, Jun 22, 8:13 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL DARROUZETT 36.45N 100.33W
06/22/2014 E2.50 INCH LIPSCOMB TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1400473
14Special weather statement, Jun 22, 8:24 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
824 PM CDT SUN JUN 22 2014
OKZ003-230215-
BEAVER OK-
824 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BEAVER COUNTY UNTIL 915
PM CDT...
AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF BEAVER...MOVING SOUTH AT 10 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... SLAPOUT... MOCANE...
KNOWLES... GATE... FORGAN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3698 10000 3661 10000 3664 10065 3700 10061
3701 10027
TIME...MOT...LOC 0125Z 015DEG 9KT 3680 10049
JACKSONSpecial weather statement, Jun 22, 8:33 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 833 PM CDT SUN JUN 22 2014 OKZ002-230215- TEXAS OK- 833 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TEXAS COUNTY UNTIL 915 PM CDT... AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM 26 MILES NORTHEAST OF WILBURTON TO 5 MILES SOUTHWEST OF HOUGH...MOVING EAST AT 10 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... GUYMON... OPTIMA... HOUGH... HOOKER... HARDESTY... GOODWELL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3650 10112 3651 10186 3700 10169 3700 10111 TIME...MOT...LOC 0133Z 269DEG 9KT 3728 10136 3681 10161 JACKSON
Special weather statement, Jun 22, 8:49 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 849 PM CDT SUN JUN 22 2014 OKZ003-TXZ004-005-230230- BEAVER OK-LIPSCOMB TX-OCHILTREE TX- 849 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE...EXTREME NORTHWESTERN LIPSCOMB AND EXTREME SOUTHERN BEAVER COUNTIES UNTIL 930 PM CDT... AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF PERRYTON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PERRYTON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3636 10055 3633 10098 3649 10091 3650 10054 TIME...MOT...LOC 0149Z 257DEG 16KT 3642 10082 JACKSON
Local storm report, Jun 22, 8:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
855 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL WOLF CREEK PARK 36.21N 100.65W
06/22/2014 E1.50 INCH OCHILTREE TX LAW ENFORCEMENT
HIGH WINDS ALSO.
&&
EVENT NUMBER AMA1400475
COCKRELLThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:33 PM CDT | Special Weather Statement | AMA | Beaver | 42 min |
| Jun 22, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 35 min |
| Jun 22, 7:52 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 53 min |
| Jun 22, 8:24 PM CDT | Special Weather Statement | AMA | Beaver | 51 min |
| Jun 22, 8:33 PM CDT | Special Weather Statement | AMA | Texas | 42 min |
| Jun 22, 9:07 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 53 min |
| Jun 22, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 59 min |
| Jun 22, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 59 min |
| Jun 22, 10:27 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 63 min |
| Jun 22, 7:15 PM CDT | Flash Flood Warning | AMA | Lipscomb | 3 hr |
| Jun 22, 7:29 PM CDT | Tornado Warning | AMA | Lipscomb | 24 min |
| Jun 22, 7:57 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 63 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 62 min |
| Jun 22, 8:49 PM CDT | Special Weather Statement | AMA | Ochiltree | 41 min |
| Jun 22, 9:14 PM CDT | Tornado Warning | AMA | Hemphill, Ochiltree, Roberts | 46 min |
| Jun 22, 9:31 PM CDT | Special Weather Statement | AMA | Ochiltree | 44 min |
| Jun 22, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 67 min |
| Jun 22, 9:43 PM CDT | Special Weather Statement | AMA | Hansford, Moore | 47 min |
| Jun 22, 9:49 PM CDT | Special Weather Statement | AMA | Hartley | 41 min |
| Jun 22, 10:18 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Oldham, Potter, Roberts | 42 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 96 min |
| Jun 22, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Oldham, Potter and 1 more | 59 min |
| Jun 22, 10:56 PM CDT | Special Weather Statement | AMA | Armstrong, Deaf Smith, Donley, Gray, Randall | 49 min |
| Jun 22, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 59 min |
| Jun 22, 11:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 66 min |
| Jun 22, 11:28 PM CDT | Flash Flood Warning | AMA | Hemphill, Roberts | 3 hr |
| Jun 22, 11:37 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 22, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 45 min |
| Jun 22, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more | 96 min |
| Jun 23, 12:05 AM CDT | Special Weather Statement | AMA | Deaf Smith, Randall | 40 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 66 min |
| Jun 23, 12:49 AM CDT | Special Weather Statement | AMA | Randall | 41 min |
| Jun 23, 1:27 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 48 min |
Nearby
Flash Flood Warnings in Texas, 2014Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.